# SDR IPXA2025111394837

- Difficulty date: October 10, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   LEFT WING, CENTER FLAP, TOP SKIN RIB FLANGE, ONE CRACK INDICATION NOTED AT RIB 15.  ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-95517-REQ1 AND VT-MAE EA 300-5750-27-A4185, REV -.
